Boolean sets, skew Boolean algebras and a non-commutative Stone duality

Ganna Kudryavtseva, Mark Lawson

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
38 Downloads (Pure)

Abstract

We describe right-hand skew Boolean algebras in terms of a class of presheaves of sets over Boolean algebras called Boolean sets, and prove a duality theorem between Boolean sets and étalé spaces over Boolean spaces.

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalAlgebra Universalis
Volume75
Issue number1
Early online date7 Dec 2015
DOIs
Publication statusPublished - Feb 2016

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Boolean sets, skew Boolean algebras and a non-commutative Stone duality'. Together they form a unique fingerprint.

Cite this